# SDR DL72L002004

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 73,359 hours, 48,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND ESCAPE PATH LIGHTING INOP AT SEAT 3AB.  FOUND PIN PULLED ON CABLE UNDER SEAT.  RESET PIN, OPS CKS GOOD.
